# SDR FDEA201010164085

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 51,618 hours, 11,732 cycles
- Engine: Ge CF680
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 OFF ALERT IN CRUISE 2.7 G REMAINING IN TANK 1.  ON FINAL HYD 1 FAIL ALERT 0.5 REMAINING IN TANK 1.   ON FINAL HYD 1 FAIL ALERT 0.5 REMAINING IN TANK 1.  FOLLOWED QRH PROCEDURES  LANDED WITHOUT INCIDENT.  REPLACED LT INBD FLAP ACTUATOR PRESSURE LINE IAW AMM 20-10-01-2-0.  LEAK CHECK SATIS, ACFT OK FOR SERVICE.
